Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Back injury, pain in shoulders, buttocks and etc. Can I stay on norocs?

Hi I m a 17 male, I had a back injury about a year ago when I fell down on my butt, I felt a cramping pain shoot up my back and into my shoulder blades, I had it x-rayed and they found nothing, I ve been to numerous chiropractors and nothing helps. When I went to the hospital I was prescribed norcos and they helped my back pain a lot, is it a good question to ask my doctor to keep me on norcos? I don t want to flat out tell them I want pills, because I don t want them to think I m a pill popper.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Taking narcotics on a long term is not advisable at your age. You need to consider other therapies like acupuncture or Trans cutaneous electric nerve stimulation for relief of your pain. Physiotherapy will also be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor